Alert archive / Tennessee / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this red flag warning at Oct 15, 2010, 7:24 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2010, 7:24 AM CDT (12:24 UTC)
- Expired
- Oct 15, 2010, 6:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Nashville, TN
The text
As transmitted, in the capitals the NWS used until 2016.
356 WWUS84 KOHX 151224 RFWOHX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 724 AM CDT FRI OCT 15 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM TODAY... .A COLD FRONT WILL MOVE ACROSS THE AREA THIS MORNING. VERY DRY CONDITIONS AND GUSTY NORTHWEST WINDS ARE EXPECTED TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS TODAY. TNZ400-152300- /O.NEW.KOHX.FW.W.0002.101015T1224Z-101015T2300Z/ CUMBERLAND DISTRICT (NORTH)- 724 AM CDT FRI OCT 15 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT TODAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL INCREASE THE FIRE POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this red flag warning went out at Oct 15, 3:30 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Oct 15, 3:30 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 330 AM CDT FRI OCT 15 2010 .SHORT TERM (THRU SUN)... DRY PERIOD WITH A WARMING TREND. QUICK MOVING COLD FRONT WL MV ACR MID TN THIS MORNING. PRES GRAD INC W/NW GUSTS TO 25 MPH EAST OF KBNA WITH POTENTIAL TO 30 MPH GRUNDY/VAN BUREN COUNTIES. SFC HIGH PRES MOVES INTO THE REGION TNGT WITH COOL TEMPS. NO FREEZE YET. HIGH PRES IN CONTROL SAT WITH PLENTY OF SUN. TEMPS SHOULD WARM INTO THE MID 70S W OF PLAT. HIGH PRES SLIDES SE SAT NGT W/NEXT COLD FRONT DROPPING INTO THE OH VLY. COOLER READINGS SOUTH/PLAT. BDRY STALLS NORTH SUN WITH WARMER TEMPS. .LONG TERM (MON-THU)... OH VLY COLD FRONT DRIFTS SOUTH WITH WARMER SCENARIO MON. COLD FRONT SHOULD MOVE INTO MID TN TUE NGT. MODELS CONTINUE TO SHOW LITTLE MOISTURE RETURN AHEAD OF FRONT. SO KEPT POPS SLGT-CHC. COOLER WITH SOME LINGERING SHOWERS WED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 72 39 75 42 / 0 0 0 0 CLARKSVILLE 71 38 75 42 / 0 0 0 0 CROSSVILLE 67 36 70 36 / 0 0 0 0 COLUMBIA 73 39 76 41 / 0 0 0 0 LAWRENCEBURG 74 38 75 37 / 0 0 0 0 WAVERLY 72 39 76 42 / 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Oct 15, 5:46 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 546 AM CDT FRI OCT 15 2010 TNZ009>011-029>034-063>066-078-161030- MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-WARREN- 546 AM CDT FRI OCT 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT BREEZY NORTHWEST WINDS AND VERY DRY CONDITIONS WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS IN THE CUMBERLAND DISTRICT NORTH TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TNZ005>008-022>028-056>062-075-077-079-080-093>095-161030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-BENTON-HOUSTON-HUMPHREYS- DICKSON-CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-BEDFORD-COFFEE-GRUNDY-VAN BUREN-WAYNE- LAWRENCE-GILES- 546 AM CDT FRI OCT 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 04
Nearby
Red Flag Warnings in Tennessee, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.